Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Unusual pricking, tingling, sharp pains in shoulder, upper back. Had sunburns on the same arm. Possibility of sunburn causing nerve damage?

I am experiencing unusual prickling, tingly and sometimes sharp pains in my right shoulder and upper back. It moves slightly from small area to area, and isnt always as strong in pain, but hasnt ever fully gone away for awhile. I had a pretty bad sunburn about 2 weeks ago, but it is all healed now. Is it possible that the sunburn caused nerve damage, and if so, what can/should I do about it? If not, what else could be causing this and what should I do?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  543
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
A sunburn is not likely to be deep enough to cause a nerve damage. Your symptoms are more likely to be related to a nerve root compression, vitamin B complex deficiency, thyroid malfunction or electrolyte imbalance.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor